# SDR FDEA201110164536

- Difficulty date: October 16, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1059
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO ROLLER TRAY CHANNEL AT BS 1059-6-0,  X -25 FOUND CORRODED.  CORROSION REMOVED AND FOUND EXCEEDED LIMITS IAW SRM 53-00-00 REV 47, FIGURE 205 REPAIR CARRIED OUT AS PER EA 1-2550-153365,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 113.
